# SDR A6WA201240028

- Difficulty date: December 15, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O2 MASKS INCLUDING LAV, DID NOT DEPLOY DURING AUTO OR MANUAL DEPLOYMENT TEST.  FOUND FIG 3636 AT FS 409, WL 128.05, RBL 40.95 VERY LOOSE, CAUSING INTERMITTENT O2 MASK DEPLOY RETURN.  TIGHTENED GS IAW ESPM 20-20-00.
